# SDR SIMA20160318005

- Difficulty date: March 18, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,004 hours, 34,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 3 BROKEN WIRE AT BASE ASSEMBLY.  R & R EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.  SEE NRTC BOW 213692 TASK 1 FOR LIGHT OPERATIONS CHECK.
